Journal of Symbolic Logic 66 (1):281-294 (2001)

Authors
Rosalie Iemhoff
Utrecht University
Abstract
We present a basis for the admissible rules of intuitionistic propositional logic. Thereby a conjecture by de Jongh and Visser is proved. We also present a proof system for the admissible rules, and give semantic criteria for admissibility
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2694922
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,337
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Complexity of Admissible Rules.Emil Jeřábek - 2007 - Archive for Mathematical Logic 46 (2):73-92.
Consequence Relations and Admissible Rules.Rosalie Iemhoff - 2016 - Journal of Philosophical Logic 45 (3):327-348.
Proof Theory for Admissible Rules.Rosalie Iemhoff & George Metcalfe - 2009 - Annals of Pure and Applied Logic 159 (1-2):171-186.

View all 44 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
35 ( #325,513 of 2,508,112 )

Recent downloads (6 months)
3 ( #208,944 of 2,508,112 )

How can I increase my downloads?

Downloads

My notes